Save today: Get 40% off Social Science print books or $30 off eBooks in Engineering & Energy!

Trends in Mathematics

Advances in Mathematical Inequalities and Applications

Editors: Agarwal, P., Dragomir, S.S., Jleli, M., Samet, B. (Eds.)

Free Preview
  • Presents a collection of original research and survey articles on mathematical inequalities and their applications 
  • Bridges the gap between the existing literature on inequalities and applications 
  • Introduces the topic in a concrete way, discussing all the basic definitions and notations 
  • Is useful to researchers and professionals in mathematics and engineering
see more benefits

Buy this book

eBook $89.00
price for USA in USD (gross)
  • ISBN 978-981-13-3013-1
  • Digitally watermarked, DRM-free
  • Included format: EPUB, PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $119.99
price for USA in USD
  • ISBN 978-981-13-3012-4
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this book

This book is a collection of original research and survey articles on mathematical inequalities and their numerous applications in diverse areas of mathematics and engineering. It includes chapters on convexity and related concepts; inequalities for mean values, sums, functions, operators, functionals, integrals and their applications in various branches of mathematics and related sciences; fractional integral inequalities; and weighted type integral inequalities. It also presents their wide applications in biomathematics, boundary value problems, mechanics, queuing models, scattering, and geomechanics in a concise, but easily understandable way that makes the further ramifications and future directions clear. The broad scope and high quality of the contributions make this book highly attractive for graduates, postgraduates and researchers. All the contributing authors are leading international academics, scientists, researchers and scholars.               

About the authors

PRAVEEN AGARWAL is a professor at the Department of Mathematics, Anand International College of Engineering, Jaipur, India. He has published over 130 articles on special functions and fractional calculus in several leading mathematics journals, such as Applied Mathematics and Computation, the Journal of Nonlinear Science and Applications, and the Journal of Inequalities and Applications. Recently, his research has focused on partial differential equations and fractional differential equations. He has been on the editorial boards of a number of journals, including the Maejo International Journal of Science and Technology. He has been involved in various conferences and has also been awarded numerous international research grants, such as the Research in Group by the International Centre for Mathematical Sciences and the World Academy of Sciences Visiting Scientist fellowship. 

SEVER SILVESTRU DRAGOMIR is chair and professor of the theory of Inequalities at the School of Engineering and Science, Victoria University, Australia. He is an active member of the Australian Mathematical Society, the Mathematical Society of Romania, Research Group in Mathematical Inequalities and Applications, and the Working Group on Generalized Convexity. His research areas include classical mathematical analysis, convex functions, best approximation, numerical integration, geometry of Banach spaces, operator theory, variational methods, Volterra integral equations, qualitative theory of differential equations, theory and coding, guessing theory, adaptive quadrature rules, adaptive cubature rules, numerical methods for differential equations, numerical methods for PDEs, game theory and Kolmogorov complexity. 

MOHAMED JLELI is a full professor of mathematics at King Saud University, Saudi Arabia. He obtained his PhD degree in pure mathematics entitled “Constant mean curvature hypersurfaces” from the Faculty of Sciences of Paris 12, France, in 2004. He has written several papers on differential geometry, partial differential equations, evolution equations, fractional differential equations and fixed point theory. He is on the editorial board of various international journals and acts as a referee for a number of international journals in mathematics. 

BESSEM SAMET is a full professor of applied mathematics at King Saud University, Saudi Arabia. He obtained his PhD degree in applied mathematics entitled “Topological derivative method for Maxwell equations and its applications” from Paul Sabatier University, France, in 2004. His research interests include various branches of nonlinear analysis, such as fixed-point theory, partial differential equations, differential equations, and fractional calculus. He is the author/coauthor of more than 100 papers published in ISI journals. He was included in the Thomson Reuters list of Highly Cited Researchers for 2015 and 2016.


Table of contents (18 chapters)

Table of contents (18 chapters)
  • Inequalities for the Generalized k-g-Fractional Integrals in Terms of Double Integral Means

    Dragomir, Silvestru Sever

    Pages 1-27

  • Existence Theory on Modular Metric Spaces

    Padcharoen, Anantachai (et al.)

    Pages 29-57

  • Lyapunov Inequalities for Some Differential Equations with Integral-Type Boundary Conditions

    Ferreira, Rui A. C.

    Pages 59-70

  • A New Class of Generalized Convex Functions and Integral Inequalities

    Jleli, Mohamed (et al.)

    Pages 71-89

  • Redheffer-Type Inequalities for the Fox–Wright Functions

    Mehrez, Khaled

    Pages 91-100

Buy this book

eBook $89.00
price for USA in USD (gross)
  • ISBN 978-981-13-3013-1
  • Digitally watermarked, DRM-free
  • Included format: EPUB, PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $119.99
price for USA in USD
  • ISBN 978-981-13-3012-4
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Advances in Mathematical Inequalities and Applications
Editors
  • Praveen Agarwal
  • Silvestru Sever Dragomir
  • Mohamed Jleli
  • Bessem Samet
Series Title
Trends in Mathematics
Copyright
2018
Publisher
Birkhäuser Basel
Copyright Holder
Springer Nature Singapore Pte Ltd.
eBook ISBN
978-981-13-3013-1
DOI
10.1007/978-981-13-3013-1
Hardcover ISBN
978-981-13-3012-4
Series ISSN
2297-0215
Edition Number
1
Number of Pages
X, 349
Number of Illustrations
4 b/w illustrations, 22 illustrations in colour
Topics